# SDR IPXA2013082100912

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5697 · Window System Wiring
- Part: Socket
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, VISUALLLY NOTICED AS WELL AS SMELLED SMOKE FROM CAPTAINS FRONT WINDSHIELD.  TURNED HEAT OFF AND CONDUCTED QRH SMOKE CHECKLIST.  SMOKE STOPPED.     REPLACED UPPER POWER SOCKET REF BSWPM 20-64-18, L1 WINDSHIELD REF AMM 56-11-01-401 AND WINDOW HEAT CONTROLLER.  REF AMM 30-41-01-401, OPS CHECK GOOD.
